# SDR 98ZZZX3466

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5133H
- Make and model: Piper PA-14
- Aircraft serial: 14144
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Rail
- Condition: Malfunctioned
- Location: Seat Latch
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SEAT LATCH RELEASED DURING TAKEOFF ALLOWING PILOT TO SLIDE AFT.  PILOT WAS UNABLE TO REACH CONTROLS CAUSING ACCIDENT.  THE SEAT RAILS AND SEATS INSTALLED WERE OF CESSNA DESIGN AND TYPE.  SUBMITTER STATES THIS ALTERATION HAS BEEN INCORPORATED ON MANY PIPER PA-14 AIRCRAFT AND SHOULD REQUIRE THE ACCOMPLISHMENT OF THE CESSNA AD NOTE 87-20-03R2 AT EACH ANNUAL.
